Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Should I take tetanus injection for a cut due to a nail ?

yesterday morning , a small nail got in my thumb and due to this a small cut is there .Is there any need of tatnus injection for dis small cut. age -23 weight -57 height -5 6
Asked On : Mon, 4 Jul 2011
Answers:  2 Views:  428
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response
Welcome to Healthcare magic forum,
Yes its very important to take the antitetanus injection, since tetanus is very dangerous disease and prevention is always better and cheaper than treatment.
Hope I have answered ur question,
Answered: Mon, 4 Jul 2011
I find this answer helpful
Dermatologist Dr. Gaurav Patel's  Response
it depend upon the time when u have taken last injection of tetanus
if u have it within a yr then u need not to take it
but if u are not sure then better to be safer side and take injection
wipe out the the lesion with spirit and apply antibotic cream twice a day
Answered: Thu, 7 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor